# SDR SWAA2022020134449

- Difficulty date: August 24, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737
- Aircraft serial: 29814
- Aircraft time: 58,718 hours, 33,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD SERV DOOR HAS .75 INCH CRACK ON BEAM IN RADIUS ABOVE CAM BOX ASSY NEXT TO FWD I/B MOUNTING BOLT. / R&R FWD GALLEY SERVICE DOOR PER AMM 52-41-00. TAG NO: 267630 PN ON: 141A6516-4 SN ON: 000092 PN OFF: SN OFF: 0008111
